# SDR IPXA2025021169635

- Difficulty date: January 18, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B112447
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, MAIN DECK STA 480 LBL 33.9. (REPLACE) PERFORMED CHROMIC ACID ANODIZE I.A.W. EGAT WORK SHEET NO.:50048 STEP 7 AND SPWPS-AN-004 REV.25 AND SPDS-AN-001 REV.41 (REFER TO SHOP LOG NO:2025-0016) OPEN
